I Suuffer From Neuropothy In My Legs And Feet

Updated



Conversation Starter

Maggie Says:


Hi. I suffer neuropothy and was offerred gabapentin by the specialist and i refused because having lost and maintained 8 stones of weight over a few years, i sure dont want to take any meds that cause weight gain. So i got a phonecall saying because ide refused the gabapentin they have discharged me.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me for the last 2 years and says i
I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me f... 3 replies
I Was Prescribed Gabapentin 100mg 3 Times A Day For Nerve Damage In My Legs And Feet
Had neck surgery. but it didn't help with my legs and feet. They are numb, feels like they are asleep, my hands also... 3 replies
Swelling in legs and feet levothyroxine
I just started taking Levothyroxine 2 wks ago my legs and feet are swollen so bad by nite I can barley walk. They go dow... 138 replies
Can pain in feet and ankle be from Losartan?
I started Losartan (50 mg/1 per day) in May, after battling the Lisinopril cough for 2 months. I have had a lot of pain ... 4 replies
swelling in lower legs and feet plus ankles
I have been on Xarelto 20 mg.for about a month now and I have noticed my feet, ankles and lower legs swell worse. I do h... 1 reply
Burning sensation in legs and feet
Burning feet and legs since last ten years without any relief from dulan,zeegap, mecobal, arcalion, vitamin d injections...
Humira swelling of feet and legs
I have been on Humira for about a year and a half. It has been very good for me. I noticed right from the beginning that... 4 replies
Eliquis swelling In feet and legs
I have been on Eliquis for about a month. I have some itching, weight gain, and swelling in my legs and feet that has be... 5 replies
Xarelto - swelling in legs and feet
I just started taking Xarelto a week ago. My feet and legs are swollen. What do I do? ## Hello, Shane! How are you? As r... 8 replies
can lyrica cause swelling in feet and legs
Experiencing horrible swelling now in both legs feet and toes. Was on 100 mg of Lyrica. About a month ago I was put on 1... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 November 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA